# SDR FDEA202310031690

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Part number: 313N50428
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT HEAT SHIELD SKIN @ APPROX. PPS 285 IS CRACKED. REPAIRED #2 PYLON AFT HEAT SHIELD SKIN PER FEDEX  EA F-5480-T0376253 TITLE:  NACELLES/PYLON -   FILLETS/FAIRINGS - RH STRUT, AFT  FAIRING, TRAILING EDGE SKIN, CRACK REPAIR.
